# SDR CALA2018102702182

- Difficulty date: October 23, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 71,964 hours, 11,702 cycles
- System (JASC): 3810 · Potable Water System
- Part: Clamp
- Part number: 14C3310
- Condition: Defective
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND WATER LEAK IN FWD GALLEY RT SIDE BTM SUPPLY CONNECTION. REPLACED ORINGS AND CLAMP. REQUIRES LEAK CHK. UNABLE TO GET WATER SVC AT THIS TIME. WATER SYSTEM SERVICED AND NO LEAKS NOTED. PANEL CLOSED.
